# SDR DALA2023090507197

- Difficulty date: September 4, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- Aircraft time: 53,024 hours, 36,655 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORTS STA X=-56 BTW STA Y=200/216 AT PAX CABIN (W1). SUMMARY OF NRC 00317: CORROSION LEVEL 2. FLOOR SUPPORTS STA X=-56 BTW STA Y=200/216 AT PAX CABIN WAS REPLACED PER DWG 5952262 REV L. (LP #2952844)
